Article citationsMore>>

R. P. Fedorenko, “A Relaxation Method for Solving Elliptic Difference Equations,” USSR Computational Mathematics and Mathematical Physics, Vol. 1, 1962, pp. 1092-1096.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top